Algebra
Gillespie’s questions and Grothendieck duality
Comptes Rendus. Mathématique, Volume 359 (2021) no. 5, pp. 593-607.

Gillespie posed two questions in [Front. Math. China 12 (2017) 97-115], one of which states that “for what rings R do we have K(AC)=K(R-Inj)?”. We give an answer to such a question. As applications, we obtain a new homological approach that unifies some well-known conditions of rings such that Krause’s recollement holds, and give an example to show that there exists a Gorenstein injective module which is not Gorenstein AC-injective. We also improve Neeman’s angle of view to the Grothendieck duality for derived categories of modules from the case of left Noether and right coherent rings such that all flat left modules have finite projective dimension to the case of left and right coherent rings.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/crmath.198
Classification: 18G35, 18G05, 18G20
Wang, Junpeng 1; Liu, Zhongkui 1; Yang, Gang 2

1 Department of Mathematics, Northwest Normal University, Lanzhou 730070, People’s Republic of China
2 Department of Mathematics, Lanzhou Jiaotong University, Lanzhou 730070, People’s Republic of China
@article{CRMATH_2021__359_5_593_0,
     author = {Wang, Junpeng and Liu, Zhongkui and Yang, Gang},
     title = {Gillespie{\textquoteright}s questions and {Grothendieck} duality},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {593--607},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {5},
     year = {2021},
     doi = {10.5802/crmath.198},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/crmath.198/}
}
TY  - JOUR
AU  - Wang, Junpeng
AU  - Liu, Zhongkui
AU  - Yang, Gang
TI  - Gillespie’s questions and Grothendieck duality
JO  - Comptes Rendus. Mathématique
PY  - 2021
SP  - 593
EP  - 607
VL  - 359
IS  - 5
PB  - Académie des sciences, Paris
UR  - http://www.numdam.org/articles/10.5802/crmath.198/
DO  - 10.5802/crmath.198
LA  - en
ID  - CRMATH_2021__359_5_593_0
ER  - 
%0 Journal Article
%A Wang, Junpeng
%A Liu, Zhongkui
%A Yang, Gang
%T Gillespie’s questions and Grothendieck duality
%J Comptes Rendus. Mathématique
%D 2021
%P 593-607
%V 359
%N 5
%I Académie des sciences, Paris
%U http://www.numdam.org/articles/10.5802/crmath.198/
%R 10.5802/crmath.198
%G en
%F CRMATH_2021__359_5_593_0
Wang, Junpeng; Liu, Zhongkui; Yang, Gang. Gillespie’s questions and Grothendieck duality. Comptes Rendus. Mathématique, Volume 359 (2021) no. 5, pp. 593-607. doi : 10.5802/crmath.198. http://www.numdam.org/articles/10.5802/crmath.198/

[1] Bennis, Driss Rings over which the class of Gorenstein flat modules is closed under extensions, Commun. Algebra, Volume 37 (2009) no. 3, pp. 855-868 | DOI | MR | Zbl

[2] Bennis, Driss; Mahdou, Najib Strongly Gorenstein projective, injective and flat modules, J. Pure Appl. Algebra, Volume 210 (2007) no. 2, pp. 437-445 | DOI | MR | Zbl

[3] Bravo, Daniel; Gillespie, James Absolutely clean, level, and Gorenstein AC-injective complexes, Commun. Algebra, Volume 44 (2016) no. 5, pp. 2213-2233 | DOI | MR | Zbl

[4] Bravo, Daniel; Gillespie, James; Hovey, Mark The stable module category of a general ring (2014) (https://arxiv.org/abs/1405.5768)

[5] Chen, Xiao-Wu Homotopy equivalences induced by balanced pairs, J. Algebra, Volume 324 (2010) no. 10, pp. 2718-2731 | DOI | MR | Zbl

[6] Ding, Nanqing; Li, Yuanlin; Mao, Lixin Strongly Gorenstein flat modules, J. Aust. Math. Soc., Volume 86 (2009) no. 3, pp. 323-338 | DOI | MR | Zbl

[7] Emmanouil, Ioannis On the finiteness of Gorenstein homological dimensions, J. Algebra, Volume 372 (2012), pp. 376-396 | DOI | MR | Zbl

[8] Emmanouil, Ioannis On pure acyclic complexes, J. Algebra, Volume 465 (2016), pp. 190-213 | DOI | MR | Zbl

[9] Enochs, Edgar E.; Jenda, Overtoun M. G. Gorenstein injective and projective modules, Math. Z., Volume 220 (1995) no. 4, pp. 611-633 | DOI | MR | Zbl

[10] Enochs, Edgar E.; Jenda, Overtoun M. G. Relative Homological Algebra, de Gruyter Expositions in Mathematics, 30, Walter de Gruyter, 2000 | MR | Zbl

[11] Enochs, Edgar E.; Jenda, Overtoun M. G.; Torrecillas, Blas Gorenstein flat modules, J. Nanjing Univ., Math. Biq., Volume 10 (1993) no. 1, pp. 1-9 | MR | Zbl

[12] Estrada, Sergio; Gillespie, James The projective stable category of a coherent scheme, Proc. R. Soc. Edinb., Sect. A, Math., Volume 149 (2019) no. 1, pp. 15-43 | DOI | MR | Zbl

[13] Estrada, Sergio; Iacob, Alina; Zolt, Holly Acyclic complexes and Gorenstein rings, Algebra Colloq., Volume 27 (2020) no. 3, pp. 575-586 | DOI | MR | Zbl

[14] Gao, Nan; Zhang, Pu Gorenstein derived categories, J. Algebra, Volume 323 (2010) no. 7, pp. 2041-2057 | MR | Zbl

[15] García Rozas, Juan R. Covers and Envelopes in the Category of Complexes of Modules, CRC Research Notes in Mathematics, 407, Chapman & Hall/CRC, 1999 | MR | Zbl

[16] Gillespie, James The flat model structure on Ch(R), Trans. Am. Math. Soc., Volume 356 (2004) no. 8, pp. 3369-3390 | DOI | MR | Zbl

[17] Gillespie, James Model Structures on Modules over Ding-Chen rings, Homology Homotopy Appl., Volume 12 (2010) no. 1, pp. 61-73 | DOI | MR | Zbl

[18] Gillespie, James Gorenstein complexes and recollements from cotorsion pairs, Adv. Math., Volume 291 (2016), pp. 859-911 | DOI | MR | Zbl

[19] Gillespie, James Models for homotopy categories of injectives and Gorenstein injectives, Commun. Algebra, Volume 45 (2017) no. 6, pp. 2520-2545 | DOI | MR | Zbl

[20] Gillespie, James On Ding injective, Ding projective, and Ding flat modules and complexes, Rocky Mt. J. Math., Volume 47 (2017) no. 8, pp. 2641-2673 | MR | Zbl

[21] Gillespie, James On the homotopy category of AC-injective complexes, Front. Math. China, Volume 12 (2017) no. 1, pp. 97-115 | DOI | MR | Zbl

[22] Gillespie, James AC-Gorenstein rings and their stable module categories, J. Aust. Math. Soc., Volume 107 (2019) no. 2, pp. 181-198 | DOI | MR | Zbl

[23] Holm, Henrik Gorenstein homological dimensions, J. Pure Appl. Algebra, Volume 189 (2004) no. 1-3, pp. 167-193 | DOI | MR | Zbl

[24] Iyengar, Srikanth; Krause, Henning Acyclicity versus total acyclicity for complexes over noetherian rings, Doc. Math., Volume 11 (2006), pp. 207-240 | MR | Zbl

[25] Jørgensen, Peter The homotopy category of complexes of projective modules, Adv. Math., Volume 193 (2005) no. 1, pp. 223-232 | DOI | MR | Zbl

[26] Kirkman, Ellen; Kuzmanovich, James On the global dimension of fibre products, Pac. J. Math., Volume 134 (1988) no. 1, pp. 121-132 | DOI | MR | Zbl

[27] Krause, Henning The stable derived category of a Noetherian scheme, Compos. Math., Volume 141 (2005) no. 5, pp. 1128-1162 | DOI | MR | Zbl

[28] Liu, Zhongkui; Zhang, Chunxia Gorenstein injective complexes of modules over Noetherian rings, J. Algebra, Volume 321 (2009) no. 5, pp. 1546-1554 | DOI | MR | Zbl

[29] Lu, Bo; Di, Zhenxing Gorenstein cohomology of N-complexes, J. Algebra Appl., Volume 19 (2020) no. 9, 2050174, 14 pages | MR | Zbl

[30] Mao, Lixin; Ding, Nanqing Gorenstein FP-injective and Gorenstein flat modules, J. Algebra, Volume 7 (2008) no. 4, pp. 497-506 | MR | Zbl

[31] Murfet, Daniel The mock homotopy category of projectives and Grothendieck duality, Ph. D. Thesis, Australian National University (Australia) (2007) (available at www.therisingsea.org)

[32] Neeman, Amnon The connection between the K-theory localisation theorem of Thomason, Trobaugh and Yao and the smashing subcategories of Bousfield and Ravenel, Ann. Sci. Éc. Norm. Supér., Volume 25 (1992), pp. 547-566 | DOI | Numdam | Zbl

[33] Neeman, Amnon The Grothendieck duality theorem via Bousfield’s techniques and Brown representability, J. Am. Math. Soc., Volume 9 (1996) no. 1, pp. 205-236 | DOI | MR | Zbl

[34] Neeman, Amnon The homotopy category of flat modules, and Grothendieck duality, Invent. Math., Volume 174 (2008) no. 2, pp. 255-308 | DOI | MR | Zbl

[35] Št’ovíček, Jan On purity and applications to coderived and singularity categories (2014) (https://arxiv.org/abs/1412.1615)

[36] Wang, J. P.; Liu, Zhongkui; Yang, Xiaoyan A negative answer to a question of Gillespies, Sci. China, Math. (2018), pp. 1121-1130

[37] Yang, Gang Gorenstein projective, injective and flat complexes, Acta Math. Sin., Volume 54 (2011) no. 3, pp. 451-460 | MR | Zbl

[38] Yang, Gang; Estrada, Sergio Characterizations of Ding injective complexes, Bull. Malays. Math. Sci. Soc., Volume 43 (2020) no. 3, pp. 2385-2398 | DOI | MR | Zbl

[39] Yang, Gang; Liu, Zhongkui; Liang, Li Model structures on categories of complexes over Ding-Chen rings, Commun. Algebra, Volume 41 (2013) no. 1, pp. 50-69 | DOI | MR | Zbl

[40] Yang, Xiaoyan; Liu, Zhongkui Strongly Gorenstein projective, injective and flat modules, J. Algebra, Volume 320 (2008) no. 7, pp. 2659-2674 | DOI | MR | Zbl

[41] Yang, Xiaoyan; Liu, Zhongkui Gorenstein projective, injective, and flat complexes, Commun. Algebra, Volume 39 (2011) no. 5, pp. 1705-1721 | DOI | MR | Zbl

Cited by Sources: